RUS  ENG
Full version
JOURNALS // Bulletin of Irkutsk State University. Series Mathematics // Archive

Bulletin of Irkutsk State University. Series Mathematics, 2011 Volume 4, Issue 1, Pages 2–8 (Mi iigum89)

This article is cited in 3 papers

The Showalter–Sidorov problem for the Hoff model on a geometric graph

A. A. Bayazitova

South Ural State University, 76, Lenin prospekt, Chelyabinsk, 454080

Abstract: The Showalter–Sidorov problem for the generalized Hoff equations given on a finite connected oriented graph is investigated in this paper. The morphology of the phase space is investigated and conditions under which the Showalter–Sidorov problem has a uniqueness solution are found.

Keywords: Sobolev type equation, phase space, the Showalter–Sidorov problem, Hoff equation.

UDC: 517.9



© Steklov Math. Inst. of RAS, 2025